Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Olmezest and Cilacar?

Hi, I have been on medication with olmazest 40, but due to high BG of 140/100 doctor has advised me to change to olmazest H 40 and have cilicar 10mg at night. i am unable to get sleep and having backpain. what are the side effects of these medications? i am 61years mother of 4.
Tue, 18 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Some of the side effects of these medications are:
- Cough
- Dizziness
- Sore throat
- Runny nose

There is no evidence based that these medications can cause back pain or insomnia.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Olmezest and Cilacar?

Hello, Some of the side effects of these medications are: - Cough - Dizziness - Sore throat - Runny nose There is no evidence based that these medications can cause back pain or insomnia. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician